# SDR C77A20160311020

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 21,774 hours, 12,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Condition: Unsecure
- Location: Aft Service Door
- Part time: 21,347 hours, 12,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE HAS THE NYLON LOWER LACING PIN THREAD BROKEN. R & R AFT SERVICE DOOR EVACUATION SLIDE AMM 25-65-01.
